# SDR 08FDEA03955

- Difficulty date: September 20, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 19,616 hours, 10,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 2 RT HAS CORROSION 3 AREAS BETWEEN FR 51 AND FR 53 REMOVED LEVEL 1 CORROSION AND CUT OUT DAMAGED SECTION OF SEAT TRACK NR 2RT AND INSTALLED SPLICE REPAIR BETWEEN FR 51 AND FR 53 IAW SRM 53-10-16, FIG 205.
